Computation of transonic flows with shock-induced separation using algebraic turbulence models

Chakrabartty, SK and Dhanalakshmi, K (1995) Computation of transonic flows with shock-induced separation using algebraic turbulence models. AIAA Journal, 33 (10). pp. 1979-1981.

Full text not available from this repository.

Abstract

A finite volume method based on the nodal point approach was used to develop an algebraic turbulence model for the computation of the transonic flows with shock-induced separation. Three examples were considered using a C type algebraic grid. Results of the study suggest that the flow between the wall and the minimum velocity line inside the bubble can be treated as laminar, and outside the minimum velocity line the flow behaves like attached flow.

Item Type: Journal Article
Uncontrolled Keywords: Algebra; Algorithms; Compressible flow; Computational complexity; Finite volume method; Mathematical models; Navier Stokes equations; Shock waves; Turbulence; Viscous flow; Computer simulation; Algebraic turbulence modeling; Shock induced flow separation; Modeling; Numerical simulation; Pressure distribution; Separation bubble; Skin friction; Turbulence structure; Transonic flow; Modelling-Mathematical; Separating Flow; Shock Effects; Transonic Flow; Turbulence;
Subjects: AERONAUTICS > Aerodynamics
Division/Department: Computational and Theoretical Fluid Dynamics Division, Computational and Theoretical Fluid Dynamics Division
Depositing User: Mr Vijaianand SK
Date Deposited: 07 Jan 2005
Last Modified: 24 May 2010 09:38
URI: http://nal-ir.nal.res.in/id/eprint/304

Actions (login required)

View Item